# SDR AALA971800

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5751 · Ailerons
- Part: Casting
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT OUTBOARD AILERON MAG CASTING CORRODED BEYOND LIMITS AT NUMEROUS PLACES.  REMOVED AND INSTALLED NEW RT OTBD AILERON CASTING.  TST:  70,323.2 HOURS.  CYCLES, 48,502.  (X)
